Alert archive / Colorado / Red Flag Warnings in 2018
Red Flag Warning 38, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Sep 10, 2018, 2:30 PM MDT for Grand County, Jackson County, Summit County, Colorado. It took effect at Sep 12, 2018, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 10, 2018, 2:30 PM MDT (20:30 UTC)
- In effect from
- Sep 12, 2018, 11:00 AM MDT
- Expired
- Sep 12, 2018, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Grand County, CO, Jackson County, CO, Summit County, CO
The radar
The Denver radar (KFTG), 146 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.5 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3192 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
663 WWUS85 KBOU 102030 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 230 PM MDT Mon Sep 10 2018 ...CRITICAL FIRE CONDITIONS EXPECTED WEDNESDAY AFTERNOON AND EVENING FOR THE WESTERN MOUNTAINS OF GRAND AND JACKSON COUNDTIES... .Gusty winds will combine with very low relative humidity and above average temperatures to potentially create dangerous wildland fire behavior across the western mountains and valleys of Jackson and Grand Counties on Wednesday. These critical weather conditions will also further dry out the vegetation compounding the fire danger. COZ211-213-217-110430- /O.NEW.KBOU.FW.W.0038.180912T1700Z-180913T0200Z/ Jackson County Below 9000 Feet- Grand and Summit Counties Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- 230 PM MDT Mon Sep 10 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR WESTERN MOUNTAIN OF GRAND AND JACKSON COUNTIES... The National Weather Service in Denver has issued a Red Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from 11 AM to 8 PM MDT Wednesday. * Affected Area...Fire Weather Zones 211...213 and 217. * Timing...Wednes day afternoon and evening * Winds...Southwest 10 to 15 mph with gusts up to 30 mph. * Relative Humidity...As low as 13 percent. * Impacts...Fires may start easily with the dry fuels and spread rapidly with anticipated gusty winds. These gusty and erratic winds may create unpredictable fire behavior. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
5 follow-up statements
011 WWUS85 KBOU 110435 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 1035 PM MDT Mon Sep 10 2018 ...CRITICAL FIRE CONDITIONS EXPECTED WEDNESDAY AFTERNOON AND EVENING FOR MOST OF GRAND AND JACKSON COUNTIES... .Gusty winds will combine with very low relative humidity and near record temperatures to create dangerous fire danger across the western mountains and valleys of Jackson and Grand Counties on Wednesday. These critical weather conditions will also further dry out the vegetation compounding the fire danger. COZ211-213-217-111800- /O.CON.KBOU.FW.W.0038.180912T1700Z-180913T0200Z/ Jackson County Below 9000 Feet- Grand and Summit Counties Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- 1035 PM MDT Mon Sep 10 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MOST OF GRAND AND JACKSON COUNTIES... * Affected Area...Fire Weather Zones 211...213 and 217. * Timing...Wednesday afternoon and evening * Winds...Southwest 15 to 25 mph with gusts up to 30 mph. * Relative Humidity...As low as 11 percent. * Impacts...Fires may start easily with the dry fuels and spread rapidly with anticipated gusty winds. These gusty and erratic winds may create unpredictable fire behavior. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ Gimmestad
682 WWUS85 KBOU 112106 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 306 PM MDT Tue Sep 11 2018 ...CRITICAL FIRE CONDITIONS EXPECTED WEDNESDAY AFTERNOON AND EVENING FOR MOST OF GRAND AND JACKSON COUNTIES... .Gusty winds will combine with very low relative humidity and near record temperatures to create critical fire danger conditions across the western mountains and valleys of Jackson and Grand Counties on Wednesday. These critical conditions will also further dry out the vegetation compounding the fire danger on Thursday when another day of hot, dry conditions and strong west winds are expected across the northern mountains. COZ211-213-217-121215- /O.NEW.KBOU.FW.W.0039.180913T1600Z-180914T0200Z/ /O.CON.KBOU.FW.W.0038.180912T1700Z-180913T0200Z/ Jackson County Below 9000 Feet- Grand and Summit Counties Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- 306 PM MDT Tue Sep 11 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MOST OF GRAND AND JACKSON COUNTIES... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR Jackson...most of Grand County and parts of Summit County. The National Weather Service in Denver has issued a Red Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from 10 AM to 8 PM MDT Thursday. * Affected Area...Fire Weather Zones 211...213 and 217. * Timing...Wednesday and Thursday afternoon and evening * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 10 percent. * Impacts...Fires may start easily with the dry fuels and spread rapidly with anticipated gusty winds. These gusty and erratic winds may create unpredictable fire behavior. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ218-121215- /O.NEW.KBOU.FW.W.0039.180913T1600Z-180914T0200Z/ South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- 306 PM MDT Tue Sep 11 2018 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR the higher elevations of eastern Grand and Jackson Counties, and western Larimer County including Rocky Mountain National Park. The National Weather Service in Denver has issued a Red Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from 10 AM to 8 PM MDT Thursday. * Affected Area...Fire Weather Zone 218. * Timing...Thursday afternoon and early evening. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 12 percent. * Impacts...Fires may start easily with the dry fuels and spread rapidly with anticipated gusty winds. These gusty and erratic winds may create unpredictable fire behavior. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
586 WWUS85 KBOU 121133 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 533 AM MDT Wed Sep 12 2018 ...CRITICAL FIRE CONDITIONS EXPECTED WEDNESDAY AFTERNOON AND EVENING FOR MOST OF GRAND AND JACKSON COUNTIES... .Gusty winds will combine with very low relative humidity and near record temperatures to create critical fire danger conditions across the western mountains and valleys of Jackson and Grand Counties on Wednesday. These critical conditions will also further dry out the vegetation compounding the fire danger on Thursday when another day of hot, dry conditions and gusty west winds are expected across the northern mountains. COZ211-213-217-122200- /O.CON.KBOU.FW.W.0038.180912T1700Z-180913T0200Z/ /O.CON.KBOU.FW.W.0039.180913T1600Z-180914T0200Z/ Jackson County Below 9000 Feet- Grand and Summit Counties Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- 533 AM MDT Wed Sep 12 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR MOST OF GRAND AND JACKSON COUNTIES... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MOST OF GRAND AND JACKSON COUNTIES... * Affected Area...Fire Weather Zones 211...213 and 217. * Timing...Wednesday and Thursday afternoon and evening * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 9 percent. * Impacts...Fires may start easily with the dry fuels and spread rapidly with anticipated gusty winds. These gusty and erratic winds may create unpredictable fire behavior. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ218-122200- /O.CON.KBOU.FW.W.0039.180913T1600Z-180914T0200Z/ South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- 533 AM MDT Wed Sep 12 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGHER ELEVATIONS OF EASTERN GRAND AND JACKSON COUNTIES, AND WESTERN LARIMER COUNTY INCLUDING ROCKY MOUNTAIN NATIONAL PARK... * Affected Area...Fire Weather Zone 218. * Timing...Thursday afternoon and early evening. * Winds...Southwest 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 12 percent. * Impacts...Fires may start easily with the dry fuels and spread rapidly with anticipated gusty winds. These gusty and erratic winds may create unpredictable fire behavior. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
032 WWUS85 KBOU 121948 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 148 PM MDT Wed Sep 12 2018 ...CRITICAL FIRE CONDITIONS ONGING INTO THE EVENING AND ARE EXPECTED THURSDAY AFTERNOON FOR THE NORTHERN MOUNTAINS AND VALLEYS... .Strong and gusty southwest winds will combine with very low relative humidity and near record temperatures to create critical fire danger conditions across the mountains and valleys of Jackson, Grand, parts of Summit, and western Larimer Counties though early evening and again on Thursday. COZ211-213-217-130600- /O.CON.KBOU.FW.W.0038.000000T0000Z-180913T0200Z/ /O.CON.KBOU.FW.W.0039.180913T1600Z-180914T0200Z/ Jackson County Below 9000 Feet- Grand and Summit Counties Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- 148 PM MDT Wed Sep 12 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR MOST OF GRAND AND JACKSON COUNTIES... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MOST OF GRAND AND JACKSON COUNTIES... * Affected Area...Fire Weather Zones 211...213 and 217. * Timing...Wednesday and Thursday afternoon and evening * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 9 percent. * Impacts...Fires may start easily with the dry fuels and spread rapidly with anticipated gusty winds. These gusty and erratic winds may create unpredictable fire behavior. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ218-130600- /O.CON.KBOU.FW.W.0039.180913T1600Z-180914T0200Z/ South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- 148 PM MDT Wed Sep 12 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGHER ELEVATIONS OF EASTERN GRAND AND JACKSON COUNTIES, AND WESTERN LARIMER COUNTY INCLUDING ROCKY MOUNTAIN NATIONAL PARK... * Affected Area...Fire Weather Zone 218. * Timing...Thursday afternoon and early evening. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 12 percent. * Impacts...Fires may start easily with the dry fuels and spread rapidly with anticipated gusty winds. These gusty and erratic winds may create unpredictable fire behavior. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
857 WWUS85 KBOU 130202 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 802 PM MDT Wed Sep 12 2018 ...CRITICAL FIRE CONDITIONS EXPECTED AGAIN THURSDAY AFTERNOON FOR THE NORTHERN MOUNTAINS AND VALLEYS... .Strong and gusty southwest winds will combine with very low relative humidity and near record temperatures to create critical fire danger conditions across the mountains and valleys of Jackson, Grand, parts of Summit, and western Larimer Counties on Thursday. COZ211-213-217-131215- /O.EXP.KBOU.FW.W.0038.000000T0000Z-180913T0200Z/ /O.CON.KBOU.FW.W.0039.180913T1600Z-180914T0200Z/ Jackson County Below 9000 Feet- Grand and Summit Counties Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- 802 PM MDT Wed Sep 12 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MOST OF GRAND AND JACKSON COUNTIES... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR MOST OF GRAND AND JACKSON COUNTIES... * Affected Area...Fire Weather Zones 211...213 and 217. * Timing...Wednesday and Thursday afternoon and evening * Winds...Southwest 10 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 9 percent. * Impacts...Fires may start easily with the dry fuels and spread rapidly with anticipated gusty winds. These gusty and erratic winds may create unpredictable fire behavior. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ218-131215- /O.CON.KBOU.FW.W.0039.180913T1600Z-180914T0200Z/ South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- 802 PM MDT Wed Sep 12 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGHER ELEVATIONS OF EASTERN GRAND AND JACKSON COUNTIES, AND WESTERN LARIMER COUNTY INCLUDING ROCKY MOUNTAIN NATIONAL PARK... * Affected Area...Fire Weather Zone 218. * Timing...Thursday afternoon and early evening. * Winds...Southwest 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 11 percent. * Impacts...Fires may start easily with the dry fuels and spread rapidly with anticipated gusty winds. These gusty and erratic winds may create unpredictable fire behavior. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Sep 10, 10:22 AM MDT, 4 hours 8 minutes earlier.
Area forecast discussion, Sep 10, 10:22 AM MDT, 4 hours 8 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1022 AM MDT Mon Sep 10 2018 .UPDATE... Issued at 1022 AM MDT Mon Sep 10 2018 Quiet day area-wide with hot and dry conditions expected. Only minor changes to forecast for today to account for much warmer temps this morning that in the forecast. End result was to bump up high temps 1-2 degrees higher than originally forecast, such that we now expect the I-25 urban corridor to hit 90 or 91 this afternoon. The rest of the forecast remains on track. Northern mountains and the valleys of North and Middle Park have fire wx concerns this afternoon with gusts to around 20 mph expected and RH between 10-13 percent. Conditions should not meet red flag warning criteria but we will continue to watch these areas closely this week. && .SHORT TERM...(Today and tonight) Issued at 416 AM MDT Mon Sep 10 2018 There's still enough low level moisture for a few patches of low clouds and fog around Limon and over the far northeast corner this morning. Today will be a bit of a transition as we mix out the rest of this moisture and a very dry airmass with a gradually increasing WSW flow aloft and southerly winds on the plains takes hold. There is some high level moisture that will move across the state during the day, so skies will become partly cloudy, but this shouldn't have much impact on the slightly warmer temperatures. There's a slim chance that this little lift and mid level moisture could trigger a few weak showers, but it's probably still too dry of an environment for more than virga if there is enough mid level moisture for some convection. Skies should clear quickly from west to east this evening. A bit more wind on ridges/drainage prone areas will keep it warmer there, but it should still be cool in the valleys. With a little more wind and lower humidities, conditions will approach Red Flag criteria in the higher mountain areas this afternoon. With a little rain and cooler nights over the last week or two, fuel conditions had moderated but are now starting to dry out. Near record high temperatures, very low humidities, and breezy afternoons will be causing fire danger to rise as the week goes on. .LONG TERM...(Tuesday through Sunday) Issued at 416 AM MDT Mon Sep 10 2018 Models keep flat upper ridging over the CWA Tuesday through Wednesday night. The flow aloft is zonal Tuesday and Tuesday night, then it transitions to southwesterly Wednesday and Wednesday night with an upper trough developing over the Northwestern United States. Benign synoptic scale energy is progged for the CWA Tuesday through Wednesday night. The low level winds are fairly weak through the period, with downsloping during the days and normal drainage patterns during the nights. For moisture, there is not much to speak of all week into the weekend. Precipitable water values range from 0.25 inch west to 0.75 over the far eastern CWA all four periods. The only CAPE for the forecast area is progged on Tuesday. It is mainly over the far eastern border area through the day and evening. There is still a minuscule amount of measurable rainfall on the QPF fields covering about 5% of the western CWA on Tuesday and Tuesday evening. Will keep the CWA dry Tuesday through Wednesday night. For temperatures, Tuesday's highs will be 0-1 C warmer than today's highs. Wednesday's readings will be 0-1 C warmer than Tuesday's. The MOS guidance numbers show high temperatures at record high values both Tuesday and Wednesday for Denver. For the later days, Thursday through Sunday, models have the upper ridge in the vicinity all four days with west and west-southwesterly flow aloft. It will be dry all four days. No pops. Temperatures will stay above seasonal normals the rest of the week and weekend. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1022 AM MDT Mon Sep 10 2018 VFR and no precipitation expected throughout the period. Winds will shift to ENE this afternoon but remain below 10 kts. Expect drainage wind pattern tonight (S at DEN and APA, WNW at BJC), then a repeat Tuesday with winds coming around to ENE by early afternoon. Smoke levels will continue to be quite low based on latest HRRR- smoke output, so we do not anticipate any impacts related to smoke over the next 36 hours. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Schlatter SHORT TERM...Gimmestad LONG TERM...RJK AVIATION...Schlatter
Hazardous weather outlook, Sep 10, 10:22 AM MDT, 4 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1022 AM MDT Mon Sep 10 2018 COZ030>051-111630- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1022 AM MDT Mon Sep 10 2018 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Hot and dry today with highs around 90 across the Plains, and 70s in the mountains. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Dry weather with above normal temperatures are expected this week into the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 7:13 PM MDT | Special Weather Statement | BOU | Washington | 32 min |
| Sep 9, 8:01 PM MDT | Special Weather Statement | BOU | Logan | 44 min |
| Sep 10, 3:51 PM MDT | Areal Flood Advisory | BOU | Lincoln | 84 min |
Nearby
Red Flag Warnings in Colorado, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.